# SDR AALA202309187844

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 62,780 hours, 29,308 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BURNT SMELL COMING FROM RIGHT OVEN IN FORWARD GALLEY. MAINTENANCE REPLACED RIGHT FORWARD GALLEY OVEN PER AMM 25-35-19.
